# SDR REXA2017101101089

- Difficulty date: October 11, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 24,497 hours, 16,130 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 01298
- Condition: Smoke
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF,  AT FULL POWER. AN ODOR OF SMOKE, BUT NO SMOKE VISUABLE.  NOT ELECTRICAL, THRU 2000 FT AND CLIMB POWER,  ODOR WENT AWAY.  REMOVED AND REPLACED THE LT AIR CYCLE MACHINE IAW AMM 21-51-08. PERFORMED TEST OF THE AIR-CONDITIONING DISTRIBUTION SYSTEM SATISFACTORY WITH APU SOURCE IAW AMM 21-51-00. REMOVED AND REPLACED THE RT ACM IAW AMM 21-51-08.  OPS CHECKED GOOD IAW AMM 21-51-00.  NO LEAKS OR SMOKE ODOR.
